| Model Number |
02.12.0003L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
02/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13-02-2025.Lot 2202802: (b)(4) items manufactured and released on 04-05-2022.Expiration date: 2027-04-22.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 2 years and 4 months from primary, the patient came in reporting pain due to a loose femur and the cause of the loose femur is unknown.The surgeon revised the femoral component and insert.The surgery was completed successfully.